I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1998, VOLUME 4, NUMBER 4, PAGES 1251-1263
L. S. Kazarin
View as HTML View as gif image View as LaTeX source
The aim of this paper is to study finite groups that can be expressed as a product of pairwise permutable subgroups with certain restrictions on factors and its partial products. A generalizations of some well known results of O. Kegel and B. Huppert are obtained.
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: January 25, 1999